MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 42X27; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 42X27; SHOULDER GLENOSPHERE
Model Number 04.01.0174
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 october 2020: lot 188492: (b)(4) items manufactured and released on 27-jun-2019.Expiration date: 2024-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional item involved in the event, batch review performed on 06 october 2020: reverse shoulder system 04.01.0154 glenoid baseplate ø27x15 (k170452) lot.1904754 lot 1904754: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
A mss inverse operation took place on (b)(6) 2020.The operation went quite well so far.On (b)(6) 2020 the patient came to the consultation hour with the dissociated glenosphere from the baseplate.One week before, the patient had also been to the consultation and everything was fine and the patient was very satisfied.Glenosphere revised 1 month after primary.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: few weeks after rsa the glenosphere is found dissociated from the baseplate.Among the reasons that may have led to this accident, one possibility is that one of the baseplate fixation screws was proud from the baseplate and prevented full seating of the glenosphere during impaction.However, other causes may have prevented full engagement of the taper spigot, such as presence of tissue between surfaces or suboptimal alignment.No final conclusion can be reached with the information at hand.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 42X27
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10710584
Report Number3005180920-2020-00728
Device Sequence Number3907478
Product Code PHX
UDI-Device Identifier07630040706612
UDI-Public07630040706612
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2024
Device Model Number04.01.0174
Device Catalogue Number04.01.0174
Device Lot Number188492
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;